# SDR ASAA2019012827972

- Difficulty date: January 28, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 47,219 hours, 14,061 cycles
- System (JASC): 2612 · Fire Detection
- Part: Harness
- Part number: 3250275040
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG LOOP A OVHT/FIRE SHOWS FAULT. GROUNDED - YES. REMOVED AND REPLACED NR 2 ENG FIRE DETECTOR ASSY M1757 AND M1758 PER AMM 26-11-01/401. REMOVED AND REPLACED NR 2 ENG CORE FIRE DETECTION HARNESS MW0325 PER AMM 26-11-02/401. VERIFIED NR 2 ENG FIRE DETECTION SYS OPS TESTED NORMAL PER AMM TASK 26-11-00-710-801.
